# SDR DALR950007

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Part time: 38,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, THE LEFT HAND MAIN LANDING GEAR UPPER ACTUATOR ATTACH FITTING LUGS WERE FOUND CORRODED ON THE INSIDE DIAMETER.  THE LUG HOLES WERE BORED OUT TO CLEAN UP CORROSION PER DL ERA 270493-14.  (W)
